Jump to content

Photo

Hi, I'm new here, been using Isotrexin since 2001, need some advice :-)

vegetarian

2 replies to this topic

#1 Dr.Tchock

Dr.Tchock

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 16-March 09

Posted 16 March 2009 - 05:36 PM

Hi,

I have had acne ever since i was about 14, im now 26.

when i was about 17 i decide to do something about my acne after trying all the clearasil stuff on sale I decided to visit my doctor. He prescibed me with somethin called Zynarite (or something like that), it was a topical medicine.. i remember it seemed to work for the first few months then stopped working altogether. So back to the doctors I went..

He then prescirbed me with some white cream (forget the name) and some tablets, i had to take 2 tablets a day, 10 minutes before a meal. This seemed to work for another few months but then the acne came back.

This time i decided to visit a dermotologist. He prescribed me with the topical medicine Isotrexin. I applied it day and night I saw results quite quickly and never looked back, once my acne cleared I started applying it only at night and have been applying it at night in very small amounts for the last 7-8 years. My main area where I get acne is around my mouth (where i shave), so over the space of time ive been applying isotrexin ive noticed my skin around this area has gone drier.. it seems like a permanent thing.

Now heres the problem.. recently my acne has started to come back with a vengance and ive no idea why! i waited a couple of months to see if it was just a phase but no, it seems to be back for good.. so the first step i took was to go back to using Isotrexin twice a day... ive been doing this for the last month or so but because my skin seems to be naturally drier now due to using the product for so long the skin around my mouth has gone redder and peeling more than it ever did... and even worse, the spots are still there and im still getting new spots!!

to try and combat the acne the last few days Ive changed my face wash to a gentle aloe vera face wash, changing my pillow cases every night, cutting all junk food out of my diet.. (im a vegetarian so i tend to have a decent diet anyway), and eating alot of apples (ive read the antioxidants in apples are good for acne). If I have any success with this I will let you know.

Im unsure what to do about the isotrexin tho.. ive been using it for so long with no problems ive become dependant upon it so dont want to get rid of it all together so I think I might not use it during the day and just use it at night again?? I really dont know. Since my face is peeling much more that it used to should I use moisturisor with the isotrexin? and when should i apply the moisturisor? ive read apply it 20 mins before the isotrexin but ive also read apply it 10 minutes after it, so im confused!!

Im debating whether to book an appointment back in with my dermotogist but figured you guys on here will probably know more!

So if anyone can give me any advice that would be great,

thankyou!

#2 Regi_1

Regi_1

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 401
    Likes: 7
About Me
  • Joined: 13-July 05

Posted 17 March 2009 - 10:20 AM

Moisturize after treatment, pretty much every effective acne treatment out there dries the skin so moisturizing is essential. I don't know much about isotrexin but i think it does contain an antibiotic. Bacteria becomes immune to antibiotics over time rendering them ineffective.

#3 FroFrofluff

FroFrofluff

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 1
About Me
  • Joined: 30-October 13

Posted 30 October 2013 - 03:44 PM

Hi I am new! I have been prescribed isotrexin by my derm and was told that after using the BP (which worked amazingly btw) that I could use the bp in the morning and isotrexin at night. Anywho i have been doing so and for the first 2 weeks it went well my skin was looking a lot clearer but then suddenly after 3-4 weeks I majorly broke out all of my face in lots of tiny red bumps and some larger cysts which was really painful. I am obviously really upset as I thought it was getting better sad.png Has anyone else had this problem? Help sad.png






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users